Existence of the spectral gap for elliptic operators

Feng-Yu Wang Department of Mathematics, Beijing Normal University

TBD mathscidoc:1701.332924

Arkiv for Matematik, 37, (2), 395-407, 1997.11
Let$M$be a connected, noncompact, complete Riemannian manifold, consider the operator$L=Δ+∇V$for some$V∈C$^{2}(M) with exp[$V$] integrable with respect to the Riemannian volume element. This paper studies the existence of the spectral gap of$L$. As a consequence of the main result, let ϱ be the distance function from a point o, then the spectral gap exists provided lim_{ϱ→∞}sup$L$_{ϱ<0}while the spectral gap does not exist if o is a pole and lim_{ϱ→∞}inf$L$_{ϱ≥0}. Moreover, the elliptic operators on$R$^{$d$}are also studied.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 730 downloads ] [ 0 comments ] [ Cited by 14 ]
  title={Existence of the spectral gap for elliptic operators},
  author={Feng-Yu Wang},
  booktitle={Arkiv for Matematik},
Feng-Yu Wang. Existence of the spectral gap for elliptic operators. 1997. Vol. 37. In Arkiv for Matematik. pp.395-407. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203557003546733.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved